Whooping cough injection hurting shoulder : I had my... - NCT

NCT
31,560 members12,096 posts

Whooping cough injection hurting shoulder

I had my whooping cough injection in right arm and my flu in the left.

I’m in a lot of pain, not from the injection site but my shoulder joint.

I can’t lift my arm over midway, behind me and sleeping it really painful.

I had it two weeks ago.

Is this normal?

7 Replies
oldestnewest

Hi I had the same. It disappeared after a couple of weeks and when I had the flu jab I didn't have any pain at all. I'm not sure why it does causes shoulder pain- I have mild arthritis so thought it was that but if you're still in pain best go get checked x

Reply

I felt the same too. Felt like I had been punched hard in the arm but it went after a few days x

Reply

Yeah I would expect that but a few weeks?

Reply

Mine was only a few days x

Reply

Yep, whooping cough is meant too be worse than the flu jab.

Reply

Sounds like it could be unrelated to the injection to me. See your dr or an osteopath x

Reply

Mine hurt for a few days. Put some ice on it and if it still doesnt heal, go to the gp.

Reply

You may also like...